# SDR CA140822011

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 14,350 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE INSPECTION THE NR 3 MLG BRAKE WAS FOUND SEVERELY DAMAGED.  THE BRAKE CAUSED DAMAGE TO THE ASSOCIATED MAIN WHEEL ASSY AND BOTH REQUIRED REPLACEMENT.  THE BRAKE IS BEING SENT TO MFG WHERE IN CONJUNCTION WITH AC MFG, A DETAILED ENGINEERING ANALYSIS WILL BE CARRIED OUT.
